Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Estimates on the mapping function and its derivatives in conformal mapping of nearly circular regions


Author: E. J. Specht
Journal: Trans. Amer. Math. Soc. 71 (1951), 183-196
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0043903-6
MathSciNet review: 0043903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    Ludwig Bieberbach, Über die konforme Kreisabbildung nahezu kreisformiger Bereichen Sitzungsberichte der Preussichen Akademie der Wissenschaften, Mathematisch-Physikalishe Klasse (1924) pp. 181-188.
  • Jacqueline Ferrand, Sur la déformation analytique d’un domaine, C. R. Acad. Sci. Paris 221 (1945), 132–134 (French). MR 13798
  • F. Höhndorf, Verfahren zur Berechnung des Auftriebes gegebener Tragflächen-Profile, Zeitschrift für Angewandte Mathematik und Mechanik vol. 6 (1926) pp. 265-283. A. R. Marchenko, Sur la représentation conforme, C. R. (Doklady) Acad. Sci. URSS. vol. 1 (1935) pp. 289-290. F. Riesz and M. Riesz, Über die Randwerte einer analytischen Funktion, Comptes Rendus du Quatrième Congrès des Mathématiciens Scandinaves à Stockholm, 1916, pp. 27-44. F. Riesz, Über die Randwerte analytischer Funktionen, Math. Zeit. vol. 17 (1923) pp. 87-95.
  • W. Seidel, Über die Ränderzuordnung bei konformen Abbildungen, Math. Ann. 104 (1931), no. 1, 182–243 (German). MR 1512661, DOI https://doi.org/10.1007/BF01457932
  • T. Theodorsen, Theory of wing sections of arbitrary shape, National Advisory Committee for Aeronautics Technical Report no. 411, 1931. T. Theodorsen and I. E. Garrick, General potential theory of arbitrary wing sections, National Advisory Committee for Aeronautics Technical Report no. 452, 1934.
  • Stefan Warschawski, Über das Randverhalten der Ableitung der Abbildungsfunktion bei konformer Abbildung, Math. Z. 35 (1932), no. 1, 321–456 (German). MR 1545302, DOI https://doi.org/10.1007/BF01186562
  • Stefan E. Warschawski, On the higher derivatives at the boundary in conformal mapping, Trans. Amer. Math. Soc. 38 (1935), no. 2, 310–340. MR 1501813, DOI https://doi.org/10.1090/S0002-9947-1935-1501813-X
  • ---, On Theodorsen’s method of conformal mapping of nearly circular regions, Quarterly of Applied Mathematics vol. 3 (1945) pp. 12-28.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

Article copyright: © Copyright 1951 American Mathematical Society